# SDR AALA20170109013

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 13,682 hours, 5,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 51931
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 12,798 hours, 5,125 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FOR ROWS 7 THROUGH 12 DO NOT ILLUMINATE. REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-11. OPERATIONAL CHECKED GOOD.
